AI Summary & Key Takeaways
AI InsightWe report an anaphylactic reaction that developed after intravenous pantoprazole administration under spinal anesthesia.
📌 3 Key Takeaways
Abstract
Anaphylaxis is a rare but potentially life-threatening systemic hypersensitivity reaction that may occur during anesthesia (1). When it occurs under anesthesia, diagnosis and treatment can be delayed. The most common causes include neuromuscular blocking agents, antibiotics, latex, and, rarely, proton pump inhibitors (2). We report an anaphylactic reaction that developed after intravenous pantoprazole administration under spinal anesthesia.
Özet
Anafilaksi, anestezi sırasında gelişebilen nadir ancak potansiyel olarak yaşamı tehdit eden sistemik bir aşırı duyarlılık reaksiyonudur (1). Anestezi altında ortaya çıktığında tanı ve tedavi gecikebilir. En yaygın nedenler arasında nöromüsküler bloke edici ajanlar, antibiyotikler, lateks ve nadiren proton pompa inhibitörleri yer alır (2). Bu olguda, spinal anestezi altında intravenöz pantoprazol uygulanmasını takiben gelişen bir anafilaktik reaksiyon sunulmuştur.